# SDR SIMA201912096004

- Difficulty date: December 6, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 35,501 hours, 30,562 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE LOOP FAILED MESSAGE DURING CLIMB.  PERFORMED OP CHECK OF E1 FIRELOOP DETECTOR IAW EMB 145 AMM 26-10-00. FOUND WOP E1 FIRE DETECTOR-REMOVED AND REPLACED E1 ENGINE FIRE DETECTOR IAW AMM 26-11-01,  OPS CHECKED GOOD
